# SDR AMTA200400215

- Difficulty date: February 29, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Missing
- Location: Pitot Static Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE SURGED DURING CONSTANT POWER AT 13,000 FT, ENGINE OPERATION NORMAL AFTER SURGE.  THE ENGINE NEVER ACTUALLY HAD A SURGE/STALL IT WAS A FLUCTUATING PARAMETRS SITUATION.  TROUBLESHOOT PER FIM 71-06-00 FIG 102.  ONE PITOT HEAD MISSING ON THE PF RAKE 3 O'CLOCK POSITION.  TEMP REPAIR PER MM 77-11-04/201.  ENGIEN RUN OPERATION NORMAL.  (M)
